Weighted complete intersections and lattice points.
Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 213-218
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1995__218_4_174724,
author = {Robert Laterveer},
title = {Weighted complete intersections and lattice points.},
journal = {Mathematische Zeitschrift},
pages = {213--218},
year = {1995},
volume = {218},
number = {4},
zbl = {0815.14030},
url = {http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174724/}
}
Robert Laterveer. Weighted complete intersections and lattice points.. Mathematische Zeitschrift, Tome 218 (1995) no. 4, pp. 213-218. http://geodesic.mathdoc.fr/item/MZ_1995__218_4_174724/